# SDR DALA2015041602796

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LOWER SILL DOOR THRESHOLD FWD. FITTING HAS CORROSION ON FWD SIDE. R & R FITTING PN 69-4557807, PO 713TA-00257 IAW DWG 69-45578, REV D. INSTALLED FITTING IAW SRM 51-40-02 AND DWG 69-45578, REV D.  LP1906543.
